Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 346, n° 3-4
pages 139-142 (février 2008)
Doi : 10.1016/j.crma.2007.12.009
Received : 23 September 2007 ;  accepted : 12 December 2007
Algebraic analysis of Hermitian monogenic functions
L’analyse algébrique des fonctions monogènes Hermitiennes
 

Alberto Damiano a , David Eelbode b , Irene Sabadini c
a Mathematics Department, Charles University, Sokolovská 83, 186 75 Prague 8, Czech Republic 
b Department of Mathematical Analysis, Clifford Research Group, Ghent University, Galglaan 2, B-9000 Ghent, Belgium 
c Dipartimento di Matematica, Politecnico di Milano, Via Bonardi 9, 20133 Milano, Italy 

Abstract

In this Note we present an algebraic analysis of the system of differential equations described by the Hermitian Dirac operators, which are two linear first order operators invariant with respect to the action of the unitary group, both in the case of one and several variables. To cite this article: A. Damiano et al., C. R. Acad. Sci. Paris, Ser. I 346 (2008).

The full text of this article is available in PDF format.
Résumé

Nous présentons l’analyse algébrique du système associé aux opérateurs de Dirac Hermitiens. Ceux-ci sont deux opérateurs linéaires du premier ordre, invariant sous l’action du groupe unitaire. Nous étudions le cas d’une et des plusieurs variables. Pour citer cet article : A. Damiano et al., C. R. Acad. Sci. Paris, Ser. I 346 (2008).

The full text of this article is available in PDF format.


© 2007  Académie des sciences@@#104156@@